# SDR DL72L001975

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 73,336 hours, 48,849 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE HFEC BOLT HOLE INSPECTIONS OF THE NR 3 ENGINE PYLON FWD ENGINE MOUNT SUPPORT FITTING REVEALED A CRACK INDICATION IN HOLE G.  THE CRACKING IS TYPICAL OF BAC S/B 727-54A0010AND AD 97-05-08.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND A .0312 INCH INSURANCE CUT TAKEN.  A LARGER DIAMETER BOLT WAS INSTALLED PER ER/A 378902-14AD.
